Open Access
Translator Disclaimer
January R-transform associated with asymptotic negative spectral moments of Jacobi ensemble
Jolanta Pielaszkiewicz
Afr. Stat. 13(1): 1531-1538 (January). DOI: 10.16929/as/1531.118


We derive an explicit formula for the R-transform of inverse Jacobi matrix $I+W_1^{-1}W_2$, where $W_1,W_2\sim\mathcal{W}_p(I,n_i)$, $i=1,2$ are independent and $I$ is $p\times p$ dimensional identity matrix using property of asymptotic freeness of Wishart and deterministic matrices. Procedure can be extended to other sets of the asymptotically free independent matrices. Calculations are illustrated with some simulations on fixed size matrices.

Nous dérivons une formule explicite pour une transformée en R de $I+W_1^{-1}W_2$, où $W_1,W_2\sim\mathcal{W}_p(I,n_i)$, $i=1,2$, et $I$ correspondent à une matrice identité de dimension $p\times p$ en utilisant les propriétés de la loi asymptotique de Wishart et des matrices déterministes. La procédure peut être étendue à d'autres ensembles de matrices indépendantes asymptotiquement libres. Les calculs sont illustrés avec des simulations sur les matrices de dimension fixe.


Download Citation

Jolanta Pielaszkiewicz. "R-transform associated with asymptotic negative spectral moments of Jacobi ensemble." Afr. Stat. 13 (1) 1531 - 1538, January.


Published: January
First available in Project Euclid: 17 May 2018

zbMATH: 06875474
MathSciNet: MR3803697
Digital Object Identifier: 10.16929/as/1531.118

Primary: 15A52 , 46L54 , 60B20

Keywords: asymptotical freeness , Jacobi ensemble , Marčenko-Pastur law , Negative spectral moments , R-transform , Spectral moments , S-transform , Wishart matrix

Rights: Copyright © 2018 The Statistics and Probability African Society


Vol.13 • No. 1 • January
Back to Top